A 25-year-old male asked:
Is it safe to stop taking propranolol er 60 mg after only two doses? i have been having a flare up of asthma symptoms since starting it (chest tightness/pain, cough, shortness of breath). was originally prescribed for anxiety/slightly elevated bp.
1 doctor answer • 3 doctors weighed in
Pediatrics 48 years experience
Yes: I would stop & inform your treating doctor of the situation. Anytime you can associate an asthma flare up with something you do you should stop it & seek the guidance of your doc. An asthma attack is a lot more serious than anxiety/slight BP increase.
Created for people with ongoing healthcare needs but benefits everyone.
47 viewsReviewed >2 years ago
Last updated Sep 6, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.